# SDR CALA2023053101725

- Difficulty date: May 30, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N684UA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 68,239 hours, 12,135 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 111T40183
- Condition: Corroded
- Location: Bs 785
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOWER SURFACE RIGHT WING CENTER BS 785.9 BTW KEEL BEAM AND BL 62 AT LOWER FUSELAGE  (4 EA). REFER TO AEROMAN NON ROUTINE 2023-239484 MEASURES ON REWORKED AREAS ARE: P1 L: 2.392 IN W: 0.996 IN P2 INCH IAW NDT MANUAL PART 4, 51-00-10. NOMINAL THICKNESS ON PERFORMED HFEC INSPECTION ON OPEN FASTENERS HOLES (8E/A) IAW LOG PAGE #4686251 AND INSTALLED DOT AS PER GMM 06-35-05 L: 2.509 IN W: 1.568 IN P3 L: 1.933 IN W: 1.131 IN P4 L: REWORKED AREAS ON LOWER SURFACE RIGHT WING CENTER BS 785.9 BTW 767 NDT PART 6 51-00-04 CRACK INDICATION NOT FOUND. 1.263 IN W: 1.124 IN. MINIMUM REMAINING THICKNESS ON REWORKED KEEL BEAM AND BL 62 AT LOWER FUSELAGE IS: 0.200 IN I.A.W DWG PERFORMED DVI ON REWORKED AREA AND NOT FOUND MORE CORROSION AREAS ARE P1= 0.161 IN, P2= 0.134 IN, P3= 0.164 IN AND P4= 0.174 #111T4018. PERFORMED EDDY CURRENT HFEC INSPECTION ON REWORKED IAW  B767-300 SRM 51-10-08-0G-0, PERFORMED SCEPTRE ENTRY ACCOMPLISHED REPAIR ON LOWER SURFACE RIGHT WING CENTER BS 785.9 BTW KEEL BEAM AND BL 60 AT LOWER FUSELAGE I.A.W. EC/RA# 5720-03333 AND EA# 57-0183-23 R0 PART 1 AND PART 2 AND NO DEVIATIONS ARE ALLOWED WITHOUT PRIOR ENGINEERING APPROVAL. ADD EMP:V938997 REVIEWED AND CARRIED TO DMG.
